Alert archive / New York / Special Marine Warnings in 2004
Special Marine Warning 13, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Apr 19, 2004, 6:58 PM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2004, 6:58 PM EDT (22:58 UTC)
- Expired
- Apr 19, 2004, 8:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Buffalo, NY
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Apr 19, 2:20 PM EDT, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 19, 2:20 PM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 220 PM EDT MON APR 19 2004 A MOISTURE STARVED COLD FRONT CROSSING SOUTHERN ONTARIO WILL MAKE ITS WAY ACROSS WESTERN AND NORTH CENTRAL NEW YORK THIS EVENING. WHILE THERE HAVE BEEN SOME SPRINKLES AHEAD OF THIS FRONT...VERY LITTLE IS SEEN UPSTREAM ALONG THE FRONT ITSELF. WILL BE CONSERVATIVE THOUGH AND USE LOW CHC POPS THIS EVENING TO COVER THE POSSIBILITY OF ANY -SHRA/-TSRA AS OMEGA FIELDS ARE STILL BEING ADVERTISED AS BEING FAIRLY IMPRESSIVE. THIS IS PROBABLY DUE IN PART TO THE LIFT SUPPLIED BY RR QUAD ENTRANCE REGION OF H25 100 KT JET. VIS SAT LOOP ALSO SHOWS A BROKEN LINE TRYING TO FORM IN THE VCNTY OF THE FRONT. THE DECISION IS ALSO SUPPORTED BY LATEST RUC PCPN FIELD. RIDGING FROM THE NORTHERN PLAINS WILL THEN SET IN FOR LATER TONIGHT AND TUESDAY. THIS WILL RESULT IN CLEARING SKIES AND RAPIDLY DIMINISHING WINDS WITH TEMPS RETURNING TO MORE SEASONABLE LEVELS. A FAIRLY DEEP STORM SYSTEM WILL THEN LIFT OUT OF THE CENTRAL PLAINS TUESDAY NIGHT AND CROSS THE UPPER GREAT LAKES. WARM ADVECTION AHEAD OF THIS FEATURE WILL RESULT IN INCREASING CLOUDS FOR THE REGION TUESDAY NIGHT WITH AN INCREASING CHANCE FOR -SHRA AND -TSRA. THE GREATEST CHANCE FOR THE PCPN WILL BE FOUND FROM THE GENESEE VALLEY WEST TO LAKE ERIE. AS THE DEEP LOW CONTINES TO MOVE NORTHEAST ACROSS ONTARIO AND QUEBEC ON WEDNESDAY...ALL OF WESTERN NEW YORK WILL BE INCLUDED WITHIN THE WARM SECTOR. TEMPS WILL REBOUND TO ABOVE NORMAL LEVELS WEDNESDAY WITH MERCURY LEVELS EXPECTED TO BE IN THE MID AND UPPER 60S. THERE WILL BE THE CHANCE FOR PCPN...BUT THE LACK OF ANY REAL FORCING WILL KEEP THE CHC TO MINIMAL VALUES. THE ASSOCIATED COLD FRONT WILL THEN MAKE ITS WAY ACROSS THE REGION WEDNESDAY NIGHT WITH SCATTERED -SHRA AND -TSRA. AVIATION DISCUSSION... VFR CONDITIONS WILL PREDOMINATE. SCATTERED CONVECTION NEAR A COLD FRONT WILL LOWER CEILINGS AND VISIBILITY TO MVFR LATE THIS AFTERNOON AND EARLY EVENING. MVFR CEILINGS WILL DEVELOP BEHIND THE FRONT AND LAST MOST OF THE NIGHT. CLOUDS WILL BECOME SCATTERED DURING TUESDAY MORNING AND VFR CONDITIONS WILL PREVAIL MOST OF TUESDAY. .BUF...NONE RSH APB...AVIATION
Hazardous weather outlook, Apr 19, 5:21 AM EDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 521 AM EDT MON APR 19 2004 SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/BUF/ NYZ003>008-013-014-019>021-191117- ALLEGANY-CATTARAUGUS-CHAUTAUQUA-JEFFERSON-LEWIS-LIVINGSTON-MONROE- NORTHERN CAYUGA-ONTARIO-OSWEGO-WAYNE- 521 AM EDT MON APR 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE... A WIND ADVISORY IS IN EFFECT TODAY FOR ALL OF THE REGION. SOUTHWEST WINDS WILL INCEASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH TODAY. THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EARLY HTIS EVENING. SOME OF THESE STORMS WILL HAVE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NYZ001-002-010>012-085-191120- GENESEE-NIAGARA-NORTHERN ERIE-ORLEANS-SOUTHERN ERIE-WYOMING- 521 AM EDT MON APR 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE... A WIND ADVISORY IS IN EFFECT TODAY FOR THE REGION. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH POSSIBLE TODAY. THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON. SOME OF THESE STORMS COULD HAVE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... JJP
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:08 PM EDT | Special Marine Warning | BUF | 82 min | |
| Apr 19, 5:53 PM EDT | Special Marine Warning | BUF | 82 min | |
| Apr 19, 5:53 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 52 min |
| Apr 19, 6:19 PM EDT | Special Marine Warning | BUF | 71 min | |
| Apr 19, 6:20 PM EDT | Special Marine Warning | BUF | 25 min | |
| Apr 19, 6:42 PM EDT | Special Marine Warning | BUF | 78 min |
Nearby
Special Marine Warnings in New York, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.